Confused addict wakes up in cult, misery to follow

Re: Anxiety at 4 p.m. every day
« Reply #3 on: December 29, 2017, 07:55:50 pm »


I need desperately to talk to someone about how to navigate this forum. I also notice that most of the posts I read are often many, many years old. What’s up with that? I also had a question about any updated versions [other than the 2011 supplement] of the Ashton Manual or something similar. Has there really been hardly anything new discovered or able to be shared that can help those of us who are suffering so badly? I have so many questions and would really like to speak to someone who might be able to help me. Like I said, navigating this forum is very difficult for me. I am not as literate as I’d like to be with it, plus the drugs during surgery and the benzo’s have really messed up my cognitive abilities. I used to be really “sharp.” I had gotten off of Klonopin and onto Valium June 25, 2017 and then tapered from 12 mg. Valium to “0” on Sept 1, 2017. My body was burning the whole time from 9/1/17 to 11/15/17 and then progressed rapidly to almost total sleeplessness and “acid” burning over my whole body and inside every “cavity” in the body. All my bones hurt and everything the dr.’s tried me on did not help: Gabapentin, Trazadone, Hydroxyzine, muscle relaxants, sleep aids, Beta-blockers, etc. I couldn’t even move anymore and was literally dying. Dr. put me back on 10 mg. valium, but I instantly dropped it down to 6.25 mg. I take 5 mg. to sleep at night and .25 first thing in the morning. I desperately want to get off this “poison,” but am literally scared to death! I was told later by a doctor at the Urgent Care I visited that I tapered wayyyyyy too fast. He said he advises his patients to take at least a half a year. I did my 12 mg. taper a little over 2 months. I suffered while tapering, but thought that was all part of the process. I am really ignorant when it comes to supplements, medications and drugs. I didn’t use them. I ate very healthy and even taught health and nutrition. I am told by a new neuropsychologist and all the past doctors that the drugs during surgery [anethethesia, antibiotics, or pain meds such as morphine, oxycodone, etc.] messed up my mind and then all the benzo’s and antidepressants [including Mirtazepine] they tried without success, all added to the attack on my poor brain. Now I am still suffering from a very sensitive brain response and increasing depression because of all of this mess, but see no way to get out of it. How can I taper when I am feeling so very badly? Are my symptoms from the benzo withdrawal? The Mirtazepine withdrawal [did this along with the benzo withdrawal–a big “no-no” I am finding out later]? Or is my brain permanently messed up due to the drugs at surgery? Since I don’t know, I am confused as to what to do. Any thoughts? Can someone please at least tell me how to navigate the forum and at least be willing to answer any questions about it if there is nothing you can help me with about my physical/mental condition post-surgery/benzo/antidepressant?

Please, please help me.

Leave a Reply

Your email address will not be published. Required fields are marked *